Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Not getting erection after angioplasty

sir, I have angioplastry surgery two years backand inserted stent,now takeing clopidogrel 1-0-1,Ramipril 5mg- 1-0-1, Metoprolol Succinate 50mg-1-0-1, Aspirin Delayed-325mg-0-1-0,I am47 years old, I have no errection even after touching my wife, but before angiopasty I have no problem .Please help me.
Asked On : Wed, 24 Aug 2011
Answers:  2 Views:  648
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Metoprolol can cause erection problem. You need to discuss this with your Doctor because this is important for your health as well. You need to relax. Avoid worrying much. Get refreshing sleep 6-8 hours a day. Do Yoga for stress relief. Consult your Doctor about the side effects of the medicines on erection and how to tackle them.
Answered: Wed, 24 Aug 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi muniswamy.., The prolong intake of the AntiHypertensive can result in impotence as side effect..,
your anti hypertensives need to be altered, but since you are having heat disease, any chnage in treatment can alter the B.P can precipitate attack.. hence only way is you need to be confident, try to have arousal with out altering any medicines.
Hope I have answered your question..

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor